# SDR 98ZZZX2019

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N626AJ
- Make and model: Airbus A320-214
- Aircraft serial: 626
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161212
- Condition: Deteriorated
- Location: Yellow Hyd
- Part time: 2,905 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO MIAMI DUE TO LOSS OF YELLOW SYSTEM HYDRAULIC FLUID.  INVESTIGATION REVEALED THE LEAK WAS AT A UNION TO THE POWER TRANSFER UNIT QUICK DISCONNECT.  THE PACKING HAD DETERIORATED AND WAS SUBSEQUENTLY REPLACED WITH NO FURTHER LEAKS.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  REF:  NR 20-09-98.  ACFT TC:  2,188.
